Quasi-norm local error estimators for p-Laplacian

Liu, Steve Wenbin and Yan, Ningning (2001) Quasi-norm local error estimators for p-Laplacian. SIAM Journal on Numerical Analysis, 39 (1). pp. 100-127. ISSN 0036-1429. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1137/S0036142999351613
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 29 Jun 2011 12:44
Last Modified: 23 Jun 2014 11:07
Resource URI: http://kar.kent.ac.uk/id/eprint/22899 (The current URI for this page, for reference purposes)
  • Depositors only (login required):